# SDR MASA2021111300296

- Difficulty date: November 13, 2021
- Submitted: November 13, 2021
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 150158
- Aircraft time: 41,391 hours, 33,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH LOWER AFT O/W EXIT SIGN 1 BULB MISSING. MXPLACED THE ITEM ON MEL.
